Get Your Dog Care Questions Answered by Experts
Hello, JACustomer. I have been a Veterinary Nurse for over 15 years and would be happy to help you today. I'm reviewing your question right now.
Do you know how much garlic powder was consumed and when?
This tiny amount of garlic powder isn't enough to concern yourself over. It may, however, have contributed to an upset stomach. To help with the vomiting, you can administer a dose of regular pepcid (famotidine) every 12-24 hours. You will want to give 0.5mg/pound of body weight (a 10# ***** would receive 5mg, a 5# ***** would receive 2.5mg, etc). For this, you can visit any human pharmacy and buy the OTC brand name Pepcid, or you can use the cheaper, off-brand “famotidine” that’s available. Either will be useful.
I’ll be standing by if you have other questions. Let me know if I can help further.Did my response help to answer all of the questions that you had? If questions remain, please reply and let me know how I can assist.Before signing off today, please take the time to use the star rating system at the top of the page to leave a rating for me. Until this is done, the website will not compensate me for helping you.
If you would like to request me in the future for pet-related questions, you can do so by accessing this page: http://www.justanswer.com/pet/expert-pitrottmommy/?rpt=3800
Garlic powder is often used in food and for flavoring for dogs. Large amounts can lead to problems, but a small sprinkle of garlic powder is not concerning, no.
Checking in, JA Customer. How is your companion doing?